# SDR FDEA201412024035

- Difficulty date: December 2, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3431
- Condition: Gouged
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN PANEL, BELOW FWD CORNER OF DOOR 1 RT CUT OUT APPROX BS 340 STRINGER 17R.  REPAIRED IAW EA F-5330-T0313464
